# SDR SWAA2024100744428

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 34,408 hours, 16,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED AFT ENTRY DOOR EMERGENCY SLIDE LIGHT PER AMM 33-51-04. OPS CHECK GOOD
